Received Aug 27, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| TDAP | TDAP (ADACEL) | SANOFI PASTEUR | 1 | 3CA22C1 | IM / RA |
| UNK | VACCINE NOT SPECIFIED (NO BRAND NAME) | UNKNOWN MANUFACTURER | 1 | U8573AA | IM / LA |
Before administering vaccine, patient dad informed me that she fainted 2 years ago after receiving a flu shot administered by the school nurse. Nurse noted patient appeared anxious and attempted to calm her fears by explaining the procedure before administering vaccine. Patient was sitting next to dad and then moved to chair designated by nurse for immunizations; her father was sitting in front of her and held her hand during series of injections. She received two injections today, (TDAP and MCV). Both injections were tolerated well. After receiving vaccines, patient moved to sit next to her dad, she still appeared anxious but was talking and responding well to her dad. As I got up from the computer to retrieve the printed official copies of immunization records from the copier, I noticed patient suddenly lean forward and then passed out. Her fall was broken by the immunization chair she had just got out of, as she slumped toward the floor. Nurse and Dad grabbed her under each arm and placed her back in the chair, she immediately opened her eyes and made a retching noise. Dad states, "she's going to vomit." Nurse retrieved trash can and patient vomited into trash can. Nurse noted patient was diaphoretic and grabbed some paper towels, wet them with cold water and placed one on patient forehead and one at the base of neck. Nurse placed fan in front of patient to allow cool air to blow on her and assist with calming her down. She was allowed to sit with nurse for assessment, she then verbalized that she felt much better. She required no assistance upon leaving and office with her dad. No s/s of distress noted or voiced.
none
none
none
NKDA
N/A
fainting per fathers report 2 years ago while receiving a flu shot at school, patient fainted, (age 9)